# SDR UIEA2019012303008

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,649 hours, 18,263 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA RADAR "PAINTS" GROUND SCATTER EVEN WITH TILT FULL UP MOSTLY ON L RADAR SOMEWHAT ON R RADAR.( PERFRORMED OPS CHECK OF WEATHER RADAR SYSTEM IAW AMM 34-43-00. NO FAULTS FOUND OPS CHECK GOOD.  )
